# SDR DALA2025120508903

- Difficulty date: November 27, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 98,713 hours, 18,094 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN AT STA412-434 BL 0 FOUND EXSITING LIGHTNING STRIKE FASTENER REPAIR, DENT AROUND FASTENER, NO RECORD.   DAMAGED AREA REPAIRED PER B767-400 SRM 53-00-01 (1323840)
